Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sharp pain in lower stomach, nausea, dizziness, blurred vision, cold chills after jogging. Causes for symptoms?

I just got done going for a little jog with a few sprints in between. It was no longer than 5 minutes all together from start to finish. Once I caught my breath I got sharp pains in my lower stomach , I felt very nauseous, dizzy, blurred vision , continued to sweat, and I had cold chills. This has happened before but ONLY after I run. It doesnt happen all the time though
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Rheumatologist 's  Response

Thank you for posting your query on HCM.

well it seems that you got a cramp during exercise which is very common because due to excessive sweating you lose electrolytes that lead to such problems .
but to be on safer side i would advise you to consult a gastroenterologist get a ultrasound abdomen done to look for any pathology.

hope it answers your query.

if you have any queries further feel free to ask.

wish you good health.

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor